# SDR P2EA98224

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDW - FLT 815 - AIR RETURN, NO EMERGENCY DECLARED LANDING UNEVENTFUL.  AIRCRAFT ON DEPARTURE FROM MDW WOULD NOT PRESSURIZE IN AUTO, STANDBY, OR MANUAL.  (M)
